# SDR SIMA201103804

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 18,095 hours, 13,453 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4650 DISPATCH REPORTED THE AIRCRAFT WAS RETURNING WITH A CRACKED WINDSHIELD.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO LGA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW CRJ-700 AMM 56-11-01.  LEAK CHECK REQUIRED.  AN OPERATIONAL CHECK OF WINDOW TEMPERATURE CONTROLLER REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
